# SDR P5CA2014040400013

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 57,878 hours, 9,495 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

E & E COOLING SUPPLY FAN MESSAGE WITH ASSOCIATED ELECTRICAL ODOR.   REPLACED FAN AND SYSTEM TESTED NORMAL IAW AMM 21-58-06.
